# SDR CALA2025010200004

- Difficulty date: November 18, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 77,911 hours, 28,936 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550424
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK  MAIN CABIN SECTION 41 FLOOR STRUCTURE STA 328 FLOOR BEAM CORRODED ON UPPER SURFACE OF UPPER FLANGE AT RBL11 REMOVED EXISTING REPAIR AT STA 328, FABRICATED AND INSTALLED INTERCOSTAL FWD BRACKET IAW B737-800 SRM 53-10-51-2R-12 AND SRM UPPER CHORD, REMOVED AND INSTALLED RBL20 INTERCOSTAL, RBL14 51-40-02.  INTERCOSTAL SUPPORT AND BRACKET, RBL10 INTERCOSTAL SUPPORT BRACKET, LBL2 STIFFNER, SPLICE AFT ANGLES FROM STA 328 RBL57
